1 sachet contains:
active substance: paracetamol 250 mg The other ingredients are: sorbitol, talc, methacrylate copolymer butyl base, magnesium oxide light, sodium carmellose, sucralose, magnesium stearate, hydroxypropyl methylcellulose, stearic acid, sodium laurylsiarczan, titanium dioxide, N, 2,3-trimethyl-2- (propane-2-yl) butanamide, simethicone, strawberry flavor.
Action: Apap Junior is a modern, safe and convenient form of traditional analgesic and antipyretic in the form of strawberry-vanilla granules. Each dose of the drug is enclosed in a convenient-to-use sachets, which can easily give anyone your child - without having to be taken with water!
Application: Apap Junior, is a product indicated for fever and pains of different origin. For children over 4 years of age.
Dosage and method of administration: The dose of APAP JUNIOR depends on the age and body weight, usually a single dose is 10-15 mg paracetamol per kilogram of body weight, for a total daily dose to 60-75 mg / kg body weight . The appropriate interval between doses depends on the symptoms and the maximum total daily dose. Keep at least 6-hour interval between doses, which means the administration of the drug up to 4 times a day. The drug Apap Junior, is given only orally. Do not take this medicine after a meal. The granules to be taken directly into the mouth on the tongue and then swallowed without water.